# SDR UALA2013041502536

- Difficulty date: April 12, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 40,716 hours, 17,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C248371014
- Part serial: 3
- Condition: Leaking
- Location: Lt Brake Servo
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MLG LEFT BRAKE SERVO VALVE MANIFOLD LEAKING AT HOUSING CASTING WHEN PRESSURIZED AND BRAKES APPLIED.   REMOVED AND REPLACED THE LEFT NORMAL BRAKE SERVO VALVE MANIFOLD ASSY.  OPERATIONAL TESTS PERFORMED NO DEFECTS NOTED REF AMM 32-42-16-400-001-A.
